# SDR DXTA2018021900110

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 10,212 hours, 6,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69111581
- Condition: Corroded
- Location: Bs 321
- Part time: 10,212 hours, 6,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE USELAGE UPPER SKIN,  BS 321, RBL 4.
